CureZone   Log On   Join
Re: Vitamin A = Lethargy, Joint Pain, and more...
 
  Views: 8,039
Published: 10 years ago
 
This is a reply to # 1,803,867

Re: Vitamin A = Lethargy, Joint Pain, and more...


WOW

It turns out doing Salt Flushes brings back old feelings of being on Accutane. My facial skin dried up quickly, and my hair is falling out at a very high rate.

I really need a fast way of getting this out of me. I'm thinking about Oxypowder but I need something I can get in store. I think something like that would be able to clean out my bowels completely instead of just stirring it all up. And I'm also thinking of doing a liver flush... I need to do something fast or I won't have any hair left.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

0.969 sec, (1)